MathSciNet Relay Station
MathSciNet bibliographic data
MR1671523 35L65 (35Q35 76N15)
Kawashima, Shuichi; Nishibata, Shinya Cauchy problem for a model system of the radiating gas: weak solutions with a jump and classical solutions. Math. Models Methods Appl. Sci. 9 (1999), no. 1, 69–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement